Publication

Untitled

Bobisud, L. E.
O'Regan, Donal
Repository DOI
Publication Date
1996-07-01
Type
Article
Downloads
Citation
Bobisud, L. E. O'Regan, Donal (1996). . Proceedings of the American Mathematical Society 124 (7), 2081-2087
Abstract
We prove the existence of nonnegative solutions of the problem (py')'/p + mu qg(x, y) = 0, lim(x-->0+)py' = 0, h(y'(1)) + y(1) = 0 for a physically motivated class of nonlinearity h. The results, which are established using a ''forbidden value'' argument, are new even in the case of linear h.
Funder
Publisher
American Mathematical Society (AMS)
Publisher DOI
10.1090/s0002-9939-96-03615-5
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland